Hello to all my HW Friends.
An update first of all - I've tried to refrain from venting, but I'm really struggling. My CRPS started flaring again a few weeks ago and really blew out of control again late last week. I've gained more than 10lb in oedema fluid weight in a week and my skin is close to splitting. The swelling in my arms has set my CTS off again too.
My back is beyond painful too - some of you might remember that I had some heavy falls a few weeks ago and fractured a vertebrae. I had to have a pulmonary angiogram, because I had a lot of chest pain and my doctor was concerned about a blood clot in my lung. Luckily there was no clot, but the CT scan showed that I actually had half a dozen fractured vertebrae. The fractures are causing major referred pain through my ribs and chest - and hot bony CRPS-like pain in ribs. It's also interfering with my SCS - no damage or movement around the lead, but everything is so sensitised that turning my stim on sends burning pain through my back.
Had another blow today. I have pretty poor eyesight anyway, and went back today to get my eyes rechecked because my vision's been getting worse. Also been getting a lot of problems focusing, double vision, headaches, etc. Been told that it appears as though my brain is no longer recognising my right eye properly, and that this may be due to further spread of the CRPS.
I'm seeing my PM doctor tomorrow, and hoping like crazy he can do something for me. My pain has been at a constant 8 or 9/10 for a couple of weeks now. Waiting to hear too whether he has managed to get access to IVIG therapy for me. Thoughts, good wishes, crossed fingers, etc., would be greatly appreciated.
CRPS since 1999, diagnosed in 2005 and since spread to full body, spasms, dystonia & contractures, gastroparesis, orthostatic hypotension,bradycardia/tachycardia, bone spurs, bursitis, carpal tunnel syndrome.
On Oxycontin/Endone, Topamax, Mobic, Magnesium, Florinef, Midodrine, Somac, Cipramil. Have a spinal cord stimulator, intrathecal pump with baclofen & bupivacaine and doing physio.